1 Month Post-op + Injectable Fillers

Narrow 13 questions by:

Sort by:
  • Most visited
  • Recent
  • Answers

Juvederm Lumps in Lips? (photo)

I got my lips done almost exactly a month ago, and they look like when you draw cartoon clouds, with the little loop-de-loops. Mainly when I smile,... READ MORE

Tyndall Effect? (photo)

I had restylane in tear troughs over one month ago. I had severe bruising in left eye. That same eyes is still dark underneath. More purplish than... READ MORE

Are Palpiations and Chest Pains a Side Effect of Hyaluronic Acid Fillers?

Four weeks ago i had hyaluronic acid fillers in my nasolabial folds. Since then i have been getting palpitations and mild chest pain and generally... READ MORE

Why do I have a poor result after Botox/Perlane/Restylane injections? (photos)

I asked a question before but thought I should ask again this time with a before pic. What can I do to improve this result? Why did this happen? READ MORE

Tear trough is still blue and swollen after 4 weeks. Has my plastic surgery has given me too much filler? (Photo)

4 weeks ago I had Revanesse Kiss (a filler) injected into my tear troughs by a plastic surgeon. But after 4 weeks, it looks like they have shot too... READ MORE

Can a filler injected into the nose that is supposed to last 8-12 months get absorbed in just a few weeks?

A month ago my surgeon injected a filler to even out the irregularities on my nose (after two rhinoplasties). I don't want another rhinoplasty but I... READ MORE

Still black/Blue after filler almost a month ago! I'm worried this is permanent.

Dermal filler to raise an indented scar in cheek. Severely bruised. I went back after a week, they said it was just bruising. I was worried it was... READ MORE

How Long Can Voluma Lumps Remain on Lower Face-DAO Area?

I had a syringe of Voluma 4 weeks ago n/s lines oral commisures (DAOs) the injection itself was not painful but I bruised & 4 weeks on have big... READ MORE

Voluma Swelling and Hardness in Cheek After 4 Weeks

After 4 weeks of having voluma in cheeks, I still have slight swelling, itchiness, hardness and small lumps at injection site, in 1 cheek. No probs at... READ MORE

Pitted scars from shincort (Triamcinolone) injection, will these heal?

Hi doctors. I had a 10 mg/ml injection on my left lower facial line 1 month ago. I noticed a pitted scar was formed and learnt that it's a side effect... READ MORE

I had filler treatment to my cheeks and now I have indents and discoloration. Will my skin recover? (photo)

About 20 injections on each cheek were administered 4 weeks ago. The filler has gone but I am left with pock marks and pigments. Will my skin recover? READ MORE

I've read studies confirming that hyaluronidase splits Hyaluronic acid . Is this bad for the skin?

And also other mucopolysaccharides as the chondroitin sulphuric acid. My question is, isn't this bad for the skin and the tissues? As I've been... READ MORE

No matching results